114 258

Cited 0 times in

A Case of Acute Generalized Exanthematous Pustulosis Induced by Moxifloxacin

Other Title
Moxifloxacin에 의한 급성전신발진 농포증(Acute Generalized Exanthematous Pustulosis) 1예
Authors
정, 윤정; 김, 주희; 박, 한정; 성, 준모; 이, 진우; 최, 길순; 박, 해심
Citation
Chʿŏnsik mit alrerugi, 30(1):59-62, 2010
Journal Title
Chʿŏnsik mit alrerugi; Journal of asthma, allergy and clinical immunology; Korean journal of asthma, allergy and clinical immunology; 천식 및 알레르기
ISSN
1226-8739
Abstract
Acute generalized exanthematous pustulosis (AGEP) is an uncommon skin disease characterized by acute development of numerous, nonfollicular, sterile pustules on an erythematous background combined with fever and peripheral blood leukocytosis. It is caused by drugs in more than 90% of cases. We report the case of a 46-year-old woman with AGEP induced by moxifloxacin who underwent kidney transplantation. She developed a generalized pustular lesion with high fever and leukocytosis 1 month after daily taking 400 mg of moxifloxacin. After discontinuation of moxifloxacin, her skin lesion gradually improved, and the same symptoms recurred after the challenge of moxifloxacin. To our knowledge, this is the first report of moxifloxacin- induced AGEP in Korea.
Keywords
Acute generalized exanthematous pustulosisMoxifloxacinHypersensitivity
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Allergy
AJOU Authors
김, 주희최, 길순박, 해심
Full Text Link
Files in This Item:
59-62.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse